MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000ST
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported error message ¿4055 sorter z-axis motor slippage detected¿ error on the aia-2000 analyzer.The customer heard an audible noise and found several test cups inside the analyzer.The customer also removed the top cover and found the pick up arm hitting the back of the tip drawer.In addition, the customer found a metal piece hanging down, and unsure if it was broken or became loose.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delay reporting of patient samples for progesterone (prog iii).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.
 
Additional Manufacturer Narrative
A field service engineer (fse) was at the customer¿s site to address the reported event.Fse confirmed the complaint by reviewing the error logs and performing all-set-home procedure.During observation, the sorter was found to crash while descending to the next level.The fse inspected the protective plate covering the circuit board and a loose screw holding the plate was identified.The screw was tightened, which prevented further sorter crashes.Fse validated the analyzer informing the customer to perform quality control run without error and within acceptable range.No further action required by field service.The aia-2000 analyzer is functioning as expected.Aia-2000 operator's manual on the appendix 4: error messages: (4055) sorter z-axis motor slippage detected cause: the each-limit sensor detected slippage after sorter z-axis movement.Solution: contact tosoh service center or local representatives.The most probable cause of the reported event was due to a loose screw on the protective plate covering the circuit board.

Brand Name
AIA-2000
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
2-2-1 yaesu
chuo-ku, tokyo 10400-28
JA   1040028
6506368314
MDR Report Key24961052
Report Number3004529019-2026-00052
Device Sequence Number10581029
Product Code KHO
UDI-Device Identifier04560189284616
UDI-Public04560189284616
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000ST
Device Catalogue Number022100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown